10.1002/(sici)1096-9853(19990810)23:9<881::aid-nag996>3.0.co;2-k
Doi:
10.1002/(sici)1096-9853(19990810)23:9<881::aid-nag996>3.0.co;2-k
Title:
A pore-scale numerical model for flow through porous media
Author:
Zhu, Yi; Fox, Patrick J.; Morris, Joseph P.
Year: 1999
Month: 08
Day: 10
Volume: 23
Issue: 9
First_page: 881
Last_page: 904
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: f3bde246a57fe0a97fe925abe7b703f5
Filesize: 435366
Timeadded: 2014-08-31 21:47:10
Journalid: 9917
Original Link: https://www.wenrao.com/i/22AQRckZUiisxgUqV
相关文献